# SDR USAA2012031200002

- Difficulty date: March 9, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 71,079 hours, 31,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321452
- Part serial: 431
- Condition: Faulty
- Location: Cabin
- Part time: 68,506 hours, 30,800 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC1 CHECK - DURING OPERATIONAL TEST EMERGENCY EXIT LIGHT WAS FAULT FOUND ON EPSU 11WL, ON PERFORM EMERGENCY EXIT LIGHT TEST AS PER JOB CARD 26L00005005.  REPLACED EMERGENCY POWER SUPPLY UNIT (11 WL) & ACCOMPLISHED OPERATIONAL TEST IAW A320 AMM 33-51-38-400-011.  OPS CHECK GOOD.
